MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERJECT; ENDOSCOPIC INJECTION NEEDLE, GASTROENTEROLOGY-UROLOGY

BOSTON SCIENTIFIC CORPORATION INTERJECT; ENDOSCOPIC INJECTION NEEDLE, GASTROENTEROLOGY-UROLOGY
Model Number M00518301
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an interject needle was to be used in the colon for an endoscopic mucosal resection (emr) procedure performed on (b)(6) 2024.During preparation, when removing the device from the packaging box, it was observed that the sterile seal was compromised.The procedure was completed with another interject needle.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block a4: the exact weight of the patient provided is 67.5 kg.Block h6: imdrf device code a020503 captures the reportable event of packaging seal compromised.
 
Additional Manufacturer Narrative
Block a4: the exact weight of the patient provided is 67.5 kg.Block h6: imdrf device code a020503 captures the reportable event of packaging seal compromised.Block h11: investigation results the returned interject needle was analyzed, and the device returned without its packaging.The device had no visible damages.The reported event was not confirmed.The device returned without the packaging.The packaging could have been damaged during transport to the health care facility or when it was stored to be used.Due to lack of evidence and without proper evaluation of the device, the most probable root cause of the reported event could not be established.
 
Event or Problem Description

Brand Name
INTERJECT
Common Device Name
ENDOSCOPIC INJECTION NEEDLE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key19178514
Report Number3005099803-2024-01800
Device Sequence Number20619899
Product Code FBK
UDI-Device Identifier08714729296508
UDI-Public08714729296508
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K171454
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/14/2025
Device Model NumberM00518301
Device Catalogue Number1830
Device Lot Number0030718370
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/29/2024
Supplement Date Received by Manufacturer06/19/2024
Initial Report FDA Received Date04/25/2024
Supplement Report FDA Received Date07/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age48 YR
Patient SexMale
Patient Weight67 KG